# SDR CA150313001

- Difficulty date: March 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,269 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: LW11800
- Condition: Broken
- Location: Intake Valve
- Part time: 1,150 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN SPRING, DAMAGED ROCKER SHAFT SUPPORT BOSS RESULTING IN ALUMINUM CONTAMINATION IN ENGINE OIL SYSTEM.
